# SDR AALA20110126TUL22

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN FLOORBEAMS STATIONS 1287 TO 1309 BUTTLINE 0.  INSTALLED INTERCOSTAL PER AARD 51-10-0-5.
